Skip to main content
Log in

Asymptotic behavior of solutions of a differential equation partially solved with respect to the derivative

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. A. V. Pkhakadze and A. A. Shestakov, “Classification of singular points of a first-order differential equation not solved with respect to the derivative,” Mat. Sb.,49, No. 1, 3–12 (1959).

    Google Scholar 

  2. M. A. Dautov and L. M. Muratov, “Asymptotic representation of solutions of a first-order polynomial differential equation,” Izv. Vyssh. Uchebn. Zaved., Mat.,4, 61–68 (1964).

    Google Scholar 

  3. A. E. Zernov, “Solutions of a system of singular differential equations partially solved with respect to the derivatives,” Mat. Zametki,24, No. 3, 349–357 (1978).

    Google Scholar 

  4. A. V. Kostin, “Asymptotic properties of solutions of ordinary first-order differential equations,” Differents. Uravn.,4, No. 7, 1184–1195 (1968).

    Google Scholar 

  5. R. G. Grabovskaya and I. Diblik, “Asymptotic behavior of solutions of systems of differential equations not solved with respect to the derivatives,” Dep. VINITI, No. 1786-78 Dep.

  6. I. Diblik, “Asymptotic behavior of solutions of Emden-Fowler type equations not solved with respect to the highest derivative,” in: Fifth All-Union Conference on Qualitative Theory of Differential Equations, Abstracts of Reports, Kishinev (1979), pp. 60–61.

  7. R. G. Grabovskaya and I. Diblik, “Asymptotic behavior of solutions of an equation not solved with respect to the derivative,” Differents. Integr. Uravn., No. 3, 191–192, Gor'kii (1979).

    Google Scholar 

  8. F. Hartmann, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970).

    Google Scholar 

  9. G. M. Fikhtengol'ts, Course of Differential and Integral Calculus [in Russian], Nauka, Moscow (1966).

    Google Scholar 

Download references

Authors

Additional information

Polytechnical Institute, Brno, Czechoslovakia. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 23, No. 5, pp. 80–91, September–October, 1982.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Diblik, I. Asymptotic behavior of solutions of a differential equation partially solved with respect to the derivative. Sib Math J 23, 654–662 (1982). https://doi.org/10.1007/BF00971283

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00971283

Keywords

Navigation